# SDR AALA20040720

- Difficulty date: July 9, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT BOTH SIDES OF COACH ROWS 30 THROUGH 42 INOPERATIVE.  REPLACED 3R EMERGENCY LIGHT BATTERY PACK FOR BOTH SIDES OF COACH ROWS 30 THROUGH 42.  SYSTEM GROUND CHECKED NORMAL OPERATION.
